Journal article icon

Journal article

Reduction of symmetric semidefinite programs using the regular *−representation

Actions


Authors


Etienne de Klerk More by this author
Dmitrii V. Pasechnik More by this author
Alexander Schrijver More by this author
Journal:
Mathematical Programming B
Volume:
109
Pages:
613-624
Publication date:
2007
URN:
uuid:5fa8df6d-cdae-4c09-8837-261cee43a1f2
Local pid:
cs:7271

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP